# SDR AWXA200500719

- Difficulty date: May 31, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 64,735 hours, 40,019 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65C80735183
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-21 CHECK, FOUND CRACK .750 INCHES IN LENGTH AT FORWARD CARGO DOOR LOCATED ON FORWARD EDGE BELOW HOLD OPEN HOOK.  MX REMOVED CRACKED CARGO DOOR FRAME IAW BOEING 737-300 SRM 51-40-02-0 FIG 8.  INSTALLED NEW FRAME ASSEMBLY IAW BOEING 737-300 SRM 51-40-02-0 FIG 3, 4, 6, 7, 8, 12, 13, 14 AND BAC DWG 65-46921.
